# SDR SWAA030237

- Difficulty date: February 1, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 16,906 hours, 10,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED IN CABIN.  SECURED WIRES PER MM.
